# SDR AALA202407152271

- Difficulty date: July 14, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 29,463 hours, 11,913 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR ACTUATOR ACCUMULATOR BELOW PS CHECK LIMITS. SERVICED L4 DOOR DAMPER TO 1750 PSI @ 75 DEGREES IAW AMM 52-10-00. OPS CHECK GOOD.
